# SDR DALA2016060704409

- Difficulty date: May 21, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON RT ELEVATOR ANTI-FLOAT TAB. RT ELEVATOR ANTI-FLOAT TAB WAS REPLACED AND ITS INSTALLATION IS ACCOMPLISHED UNDER CARD 001-0239:2730-4832.
